MathSciNet Relay Station
MathSciNet bibliographic data
MR1175980 (93k:65045) 65H20 (58F14)
Shub, Michael; Smale, Steve Complexity of Bézout's theorem. I. Geometric aspects. J. Amer. Math. Soc. 6 (1993), no. 2, 459–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement